# SDR AALA202403018508

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 41,182 hours, 17,310 cycles
- Engine: Cfmint CFM567B243
- Engine time: 41,951 hours, 17,456 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 2 Engine
- Component: Engine, Cfmint, CFM567B
- Component part number: CFM567B243G05
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ENGINE 2 SUSPECTED FUEL LEAK, ENGINE SECURED IN FLIGHT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD.  (OPEN).
